# SDR DALA2014101705705

- Difficulty date: October 16, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CARGO BAY LOWER DOOR FRAME BEAM REPAIRED IAW ER/A 529350-14 MA,  REV ORIGINAL AND SRM 53-05, FIG 123A.
